| Model Number |
CA2110X12B |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : not returned to the manufacturer.
Event or Problem Description
The manufacturer received information alleging a malfunction of a ventilator's touchscreen.There was no harm or injury reported.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported receiving information alleging a malfunction of a ventilator's touchscreen.There was no harm or injury reported.The ventilator was evaluated by third party service center and the customer's complaint was not confirmed.The unit passed all the test.